A new upper bound on the independent $2$-rainbow domination number in trees

Articles in Press, Accepted Manuscript, Available Online from 06 February 2022

10.22049/cco.2022.27641.1305

Nader Jafari Rad; Elham Gholami; A Tehranian; Hamid Rasouli


Algorithmic aspects of certified domination in graphs

Volume 7, Issue 2, December 2022, Pages 247-255

10.22049/cco.2021.27302.1226

Pavan Kumar Jakkepalli; Subramanian Arumugam; Himanshu Khandelwal; Venkata Subba Reddy P.


Pareto-efficient strategies in 3-person games played with staircase-function strategies

Articles in Press, Accepted Manuscript, Available Online from 08 February 2022

10.22049/cco.2022.27434.1261

Vadim Romanuke


A note on Roman $k$-tuple domination number

Volume 7, Issue 2, December 2022, Pages 273-274

10.22049/cco.2021.27350.1242

Noor A'lawiah Abd Aziz; Nader Jafari Rad


Bounds on signed total double Roman domination

Volume 5, Issue 2, December 2020, Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; R. Khoeilar; Seyed Mahmoud Sheikholeslami


Outer-weakly convex domination number of graphs

Volume 5, Issue 2, December 2020, Pages 207-215

10.22049/cco.2020.26871.1154

Jonecis A Dayap; Richard Alcantara; Roma Anoos


Total domination in cubic Knödel graphs

Volume 6, Issue 2, December 2021, Pages 221-230

10.22049/cco.2020.26793.1143

Nader Jafari Rad; Doost Ali Mojdeh; Reza Musawi; E. Nazari


The annihilator-inclusion Ideal graph of a commutative ring

Volume 6, Issue 2, December 2021, Pages 231-248

10.22049/cco.2020.26752.1139

J. Amjadi; R. khoeilar; A. Alilou


On the variable sum exdeg index and cut edges of graphs

Volume 6, Issue 2, December 2021, Pages 249-257

10.22049/cco.2021.26865.1152

Ansa Kanwal; Adnan Aslam; Zahid Raza; Naveed Iqbal; Bawfeh Kometa


Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs

Volume 6, Issue 2, December 2021, Pages 259-271

10.22049/cco.2021.26987.1173

Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Serife Burcu Bozkurt Altındağ


Outer independent Roman domination number of trees

Volume 6, Issue 2, December 2021, Pages 273-286

10.22049/cco.2021.27072.1191

Nasrin Dehgardi; M Chellali


Strength of strongest dominating sets in fuzzy graphs

Volume 6, Issue 2, December 2021, Pages 287-297

10.22049/cco.2021.26988.1174

Marzieh Farhadi Jalalvand; Nader Jafari Rad; Maryam Ghorani


Line completion number of grid graph Pn × Pm

Volume 6, Issue 2, December 2021, Pages 299-313

10.22049/cco.2021.26884.1156

Joseph Varghese Kureethara; Merin Sebastian


Enumeration of k-noncrossing trees and forests

Volume 7, Issue 2, December 2022, Pages 301-311

10.22049/cco.2022.26903.1162

Isaac Owino Okoth


New bounds on Sombor index

Articles in Press, Accepted Manuscript, Available Online from 10 February 2022

10.22049/cco.2022.27600.1296

Ivan Gutman; Necla Kircali Gürsoy; Arif Gürsoy; Alper Ülker


Line signed graph of a signed unit graph of commutative rings

Articles in Press, Accepted Manuscript, Available Online from 26 February 2022

10.22049/cco.2022.27327.1234

Pranjali Pranjali


Unit $\mathbb{Z}_q$-Simplex codes of type α and zero divisor $\mathbb{Z}_q$-Simplex codes

Articles in Press, Accepted Manuscript, Available Online from 05 March 2022

10.22049/cco.2022.27363.1247

J. Mahalakshmi; J. Prabu; S. Santhakumar


Roman domination in signed graphs

Articles in Press, Accepted Manuscript, Available Online from 25 March 2022

10.22049/cco.2022.27438.1264

James Joseph; MAYAMMA JOSEPH


Cop-edge critical generalized Petersen and Paley graphs

Articles in Press, Accepted Manuscript, Available Online from 27 March 2022

10.22049/cco.2022.27308.1229

Charles Dominic; Łukasz Witkowski; Marcin Witkowski


More on the bounds for the skew Laplacian energy of weighted digraphs

Articles in Press, Accepted Manuscript, Available Online from 31 March 2022

10.22049/cco.2022.27357.1244

Bilal Ahmad Chat; Uma Tul Samee; Shariefuddin Pirzada


A lower bound for the second Zagreb index of trees with given Roman domination number

Articles in Press, Accepted Manuscript, Available Online from 15 April 2022

10.22049/cco.2022.27553.1288

Ayu Ameliatul Shahilah Ahmad Jamri; Fateme Movahedi; Roslan Hasni; Mohammad Hadi Akhbari


A study on graph topology

Articles in Press, Accepted Manuscript, Available Online from 10 May 2022

10.22049/cco.2022.27399.1253

Sudev Naduvath; Achu Aniyan